I have not had this issue nor have I heard of anyone that has experienced a drop in Testosterone while on opiates.
I too have read that your levels should return to normal in time. Did you ask your Physician why he thought it was necessary to order a supplement? Obviously there there are good reasons to maintain adequate Testosterone levels.
Some of the things that Testosterone does do, besides maintain your libido or sex drive is to help maintain bone and muscle mass. It also helps in maintaining your muscle strength. It's also thought to decrease one’s likelihood of developing diabetes... and more!
I am certain your Physcian will monitor your levels and watch for any possible side effects. However I encourage you to have a long discussion with him and ask lots of questions. We all should be comfortable with the reasons medications are ordered.... and we should all understand Why they are ordered. You should be involved in all your medical decisions including the medications you are being prescribed. Never consent to medications or treatments unless you understand and agree. So please talk to your Physician.
I'll look forward to hearing from you again. Please share with us what you discover.
Thank you for your comment. I will as you suggested. it has been a crazy ride. I grateful things haven't gotten worse. Again, thank you
I am glad things have not gotten worse for you too.
I'll look forward to your updates.
So, you continue to abuse drugs?
How in the world do you know the proper dosage, and how do you test that the dosage is working?
Too much testosterone causes testicular cancer.